Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Sang-Hee Lee 1 Article
Enoxaparin Induced Fatal Retroperitoneal Hematoma in Elderly Patient with Acute Coronary Syndrome -Case Report-
Sang-Hee Lee, Jong-Seon Park, Woong Kim, Geu-Ru Hong, Dong-Gu Shin, Young-Jo Kim, Bong-Sub Shim
Yeungnam Univ J Med. 2007;24(2 Suppl):S642-646.   Published online December 31, 2007
DOI: https://doi.org/10.12701/yujm.2007.24.2S.S642
  • 1,024 View
  • 1 Download
  • 1 Crossref
AbstractAbstract PDF
Anticoagulation and antiplatelet therapy became a cornerstone of the primary treatment strategy in the case of acute coronary syndrome patients which planned to receive medical treatment or percutaneous coronary intervention. The anticoagulation regimen is unfractionated heparins and low molecular weight heparins enoxaparin. Despite of some debates, enoxaparin has replaced unfractionated heparins recently due to its demonstrated advantages. When we encountered acute coronary syndrome patients without contraindication for enoxaparin, it tends to be administered with no hesitation. However, a few patients treated with enoxaparin could be suffered from bleeding complication. Also, in case of bleeding into the retroperitoneal space, the result can be fatal. We report a patient who developed a fatal retroperitoneal hematoma during enoxaparin treatment for acute coronary syndrome.

Citations

Citations to this article as recorded by  
  • Enoxaparin-induced spontaneous massive retroperitoneal hematoma with fatal outcome
    Nikolaos S. Salemis, Ioannis Oikonomakis, Emanuel Lagoudianakis, Georgios Boubousis, Christos Tsakalakis, Sotirios Sourlas, Stavros Gourgiotis
    The American Journal of Emergency Medicine.2014; 32(12): 1559.e1.     CrossRef

JYMS : Journal of Yeungnam Medical Science